# SDR IPXA10561312

- Difficulty date: July 7, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 25,985 hours, 17,897 cycles
- Engine: Pwa PW2040
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1300 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:40,  WHILE WORKING FAIRING FORMER ANGLE BRACKET AT BS 1300, STR 21L.  FOUND SHEAR TIE ON INSIDE OF SKIN TO BE CRACKED, ALSO NO ALLOWABLE LIMITS PUBLISHED IN SRM.  FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE DWG 140N2002 SHT 36/ SRM 51-40-02-0G.
